# SDR WVER2016083100004

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 27,613 hours, 23,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: CC67014500978
- Part serial: A436243
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP MID HINGE ARM FITTING AT WS 220 LOWER MOUNT BOLT, FROZEN IN FLAP MOUNT FITTING
